| Model Number |
24700 |
| Medical Device Problem Codes |
Contamination (1120); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that contamination occurred.A 5.0mmx40mmx80cm (4f) sterling otw balloon was selected for a percutaneous transluminal angioplasty.When the sterile package was opened, it was noticed that there was something like dust inside.A new sterling balloon was used to complete the procedure.There were no patient complications, and the patient status was stable.
Additional Manufacturer Narrative
Device evaluation by manufacturer: returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.No foreign material can be seen with the device.The balloon is deformed while the guidewire lumen is wavy.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found no foreign material on the device.
Event or Problem Description